# SDR IPXA2017093022159

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 36,288 hours, 5,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99765
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS L1853, L1854,  AND L5735 ARE INOPERATIVE.   REPLACED THE EMERGENCY LIGHT BATTERY PACK M5170 IAW AMM 33-51-04-902-001-001 REV 90.02.   PERFORMED A SATISFACTORY EMERGENCY LIGHT TEST.
